# SDR ASAA12911629

- Difficulty date: May 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ASILE LIGHT APROX ABOVE SEAT ROW 29ABC INOPERATIVE.  ACFT GROUNDED. REPLACED & OPS CHECKED GOOD EMERGENCY ASILE LIGHT ASSY AT SEAT ROW 29 ABC IAW NG MM 33-51-03-960-802.
